Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

On gintec for weakness, jaundice like symptoms. No improvement. What can help?

HI, MY SELF VIJIT PANWAR, I AM 21 YRS OLD,,,FROM LAST 1 MONTH ANY TIME MY B.P. BECOMES LOW,,DOCTORS SAID IT IS NOTHING,,LAST WEEK I GO TO DOCTOR AGAIN AND THEY MAKE SOME BLOOD TEST ,,,HERE IS THE REPORT..LFT TEST S.BILIRUBIN(T) 1.78MG/DL O.2-1.O MG/DL (D) 0.60MG/DL 0.0-0.2 MG/DL (I) 1.18MG/DL 0.0-0.8MG/DL SGPT 38IU/L 0-49IU/L S.ALK PO4 133IU/L 100-250IU/L HB% 13.0GM% 12-16GM% ....THEN THEY SAID U DON T HAVE JAUNDICE ,,YOU HAVE WEAKNESS,,,THEY SUGGEST ME TO TAKE SOME MEDICINE HERE IT IS GINTEC,, LIV.52DS,, POLYBRION SYP.,,,UNIENZYME..BICASULE CAPS..BUT THERE IS NO IMPROVEMENT WHEN I WAKE UP IN THE MORNING MY HEART BEAT WAS SO FAST AND IT IS UPTO 2-3 HRS,,AND IT CAN HAPPEN ANY TIME IN A DAY...I HAV TO MUCH OF PROBLEM IN MORNING WHEN I WAKE UP...WHAT SHOULD I DO..THERE IS 0 IMPROVEMENT BY THESE MEDICINES..SUGGEST ME WHY DIS HAPPEN IT IS BECAUSE OF WEAKNESS OR ANYTHING ELSE..
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Vijit,
Thanks for writing in to Heathcare Magic!
Your bilirubin is slightly higher but not sufficient to meet jaundice definition.
Did you have fever.
This much bilirubin can increase in Malaria, Leptospirosis initially, Hepatotropic viral infections like hep.A,B,C,D,E.
Particularly Hepatitis A & E.
I would advise you to get a CBC, Repeat LFT, anti HAV and Anti-HEV testing done and an ultrasound of abdomen to get a clue to your problem.
Review with reports.
The medicines you are taking currently are not going to help you, you can stop them.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor